# SDR UALA2011082204496

- Difficulty date: August 22, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 80,172 hours, 12,867 cycles
- Engine: Pwa PW4060
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6227998003
- Part serial: 16
- Condition: Faulty
- Location: Adi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT CREW REPORTING CAPT ADI BLANKING OUT, SWITCH TO ALT POSITION AND ADI ERRATIC. CAPT HSI ALL NORMAL.  REPLACED THE CAPT'S EADI. INDICATIONS OK IN NORMAL AND ALTERNATE.
